# SDR DHL2003747003

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Illuminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED, NR 1.  PLACED ON MEL 26-9-1 DMI 11789.  PLACARDS INSTALLED.  REF DMI NR 11789 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  OPS CHECK NR 1 ENG FIRE DETECTOR, NO DEFECTS NOTED PER MM 26-11-001.  THIS CLEARS DMI 11789.
